Spontaneous Recurrent Pneumoperitoneum due to Opioid-Induced Constipation: A Case Report.
Аннотация
Long-term treatment with or addiction to methadone and other opiates can lead to serious complications such as opioid-induced constipation (OIC). Here we report a case where a long-term opioid user presents in the ER in respiratory distress. Radiographic findings concerning pneumoperitoneum and cooperation with specialists lead to a diagnosis of stercoral colitis with possible micro-perforations. Through fecal disimpaction and counseling on chronic opioid use, the patient initially improved, but consecutively had a fatal outcome.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.